Alert archive / Florida / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 43, NWS Melbourne, FL

June 9, 2008Lake County, Florida

NWS Melbourne, FL issued this severe thunderstorm warning at Jun 9, 2008, 4:00 PM EDT for Lake County, Florida. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 9, 2008, 4:00 PM EDT (20:00 UTC)
Expired
Jun 9, 2008, 4:32 PM EDT
In force
32 min
Issued by
NWS Melbourne, FL
Area
Storm-based polygon

County Lake County, FL

The radar

The Melbourne radar (KMLB), 128 km from the middle of the area, began a volume at 20:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cape Canaveral, FL (KXMR), launched 12:00Z, 8.0 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cape Canaveral, FL at 12:00Z on 2008-06-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1182 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cape Canaveral, FL at 12:00Z on 2008-06-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 3 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1182 J/kg
Mixed-layer CIN
-25 J/kg
Mixed-layer LCL
897 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
3 m²/s²
0-3 km storm-relative helicity
54 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KMLB 092000
SVRMLB
FLC069-092045-
/O.NEW.KMLB.SV.W.0043.080609T2000Z-080609T2045Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MELBOURNE FL
400 PM EDT MON JUN 9 2008

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN LAKE COUNTY IN FLORIDA.

* UNTIL 445 PM EDT

* AT 357 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED 3 MILES SOUTH OF MOUNT DORA...OR
  OVER ZELLWOOD...AND MOVING NORTHWEST AT 25 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE...BUT ARE NOT LIMITED TO...
  HOWEY IN THE HILLS...TAVARES...EUSTIS...LAKE HARRIS...MID FLORIDA
  LAKES...LISBON...LEESBURG...LAKE GRIFFIN...FRUITLAND PARK...
  EMERALDA...LADY LAKE AND THE VILLAGES

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 58 MILES AN
HOUR AND OR LARGE DESTRUCTIVE HAIL. FREQUENT TO EXCESSIVE LIGHTNING
AND VERY HEAVY RAIN WILL ALSO BE POSSIBLE. IF THE STORM APPROACHES
YOU...SEEK SHELTER IN AN ENCLOSED BUILDING ON THE LOWEST FLOOR. KEEP
AWAY FROM WINDOWS.

LAT...LON 2896 8166 2879 8152 2878 8155 2878 8156
      2878 8166 2864 8166 2874 8195 2896 8195
TIME...MOT...LOC 2000Z 135DEG 22KT 2879 8167

$$



BRAGAW
2 follow-up statements
000 
WWUS52 KMLB 092021
SVSMLB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
420 PM EDT MON JUN 9 2008

FLC069-092045-
/O.CON.KMLB.SV.W.0043.000000T0000Z-080609T2045Z/
LAKE FL-
420 PM EDT MON JUN 9 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT
FOR NORTHERN LAKE COUNTY...

AT 418 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR LAKE EUSTIS...OR NEAR
LISBON...MOVING NORTHWEST AT 25 MPH.

NO REPORTS OF SEVERE WEATHER HAVE BEEN REPORTED AT THIS TIME.  
HOWEVER...A NEW STORM HAS DEVELOPED JUST NORTH OF THE SEVERE STORM.  
SHOULD THESE TWO STORMS MERGE...THEY COULD PRODUCE DAMAGING WINDS... 
FREQUENT LIGHTNING...AND HAIL. 

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SILVER
LAKE...LAKE YALE...LEESBURG...LAKE GRIFFIN...FRUITLAND PARK...
EMERALDA...LADY LAKE AND THE VILLAGES

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 58 MILES AN
HOUR AND OR LARGE DESTRUCTIVE HAIL. FREQUENT TO EXCESSIVE LIGHTNING
AND VERY HEAVY RAIN WILL ALSO BE POSSIBLE. IF THE STORM APPROACHES
YOU...SEEK SHELTER IN AN ENCLOSED BUILDING ON THE LOWEST FLOOR. KEEP
AWAY FROM WINDOWS.

LAT...LON 2896 8166 2879 8152 2878 8155 2878 8156
      2878 8166 2864 8166 2874 8195 2896 8195
TIME...MOT...LOC 2018Z 135DEG 22KT 2886 8176

$$


BRAGAW
000 
WWUS52 KMLB 092032
SVSMLB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
432 PM EDT MON JUN 9 2008

FLC069-092042-
/O.CAN.KMLB.SV.W.0043.000000T0000Z-080609T2045Z/
LAKE FL-
432 PM EDT MON JUN 9 2008

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN LAKE COUNTY IS
CANCELLED...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE SEVERE STORM
THAT PROMPTED THE WARNING HAD WEAKENED AND WAS NO LONGER CAPABLE OF
PRODUCING LARGE HAIL OR DAMAGING WINDS. AS A RESULT...THE WARNING HAS
BEEN CANCELLED. HOWEVER...HEAVY RAIN AND DANGEROUS LIGHTNING STRIKES 
WILL CONTINUE AS THE STORM DISSIPATES.

LAT...LON 2896 8166 2879 8152 2878 8155 2878 8156
      2878 8166 2864 8166 2874 8195 2896 8195
TIME...MOT...LOC 2032Z 135DEG 22KT 2892 8183

$$



BRAGAW

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 9, 2:36 PM EDT, 1 hour 24 minutes earlier.

Area forecast discussion, Jun 9, 2:36 PM EDT, 1 hour 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
236 PM EDT MON JUN 9 2008

.DISCUSSION...
CURRENTLY-TONIGHT...AS EXPECTED CONVECTION HAS GOTTEN GOING
EARLIER AND OVER THE INTERIOR/SOUTH. THE ACTIVITY HAS BEEN
SPREADING FURTHER INLAND AS THE SEA BREEZE BOUNDARY PROGRESSES
WESTWARD. THERE IS A LOT OF DEBRIS CLOUDINESS ALSO SPREADING WEST
AND HAVE NOTED THAT THE CONVECTION ON THE EAST FLANK IS MOVING
VERY SLOWLY OR EVEN BACK BUILDING SLIGHTLY. THERE IS LESS ACTIVITY
IN THE NORTH BUT IT WILL BE HEATING UP TO THE LOW 90S THERE SO THE
SEA BREEZE AND OUTFLOW BOUNDARIES SHOULD GENERATE SOME STRONG
STORMS THERE THROUGH EARLY EVENING.

WITH THE PROXIMITY OF THE UPPER LOW WHICH IS FORECAST TO DRIFT
FROM SOUTH FLORIDA TO THE CENTRAL PENINSULA...WILL KEEP A SMALL
POP IN OVERNIGHT ACROSS THE SOUTH HALF AS THERE SHOULD BE SOME
LINGERING BOUNDARIES AND POCKETS OF INSTABILITY.

TUE...THE UPPER LOW IS FORECAST TO CONTINUE LIFTING SLOWLY
NORTH...SO EXPECT TEMPS ALOFT WILL REMAIN ON THE COOL SIDE.
MOISTURE SHOULD CONTINUE TO INCREASE SO EXPECT ANOTHER AFTERNOON
WITH GOOD COVERAGE. LOW LEVEL WINDS SHOULD BE WEAK SO THIS WILL
FAVOR THE INTERIOR ONCE AGAIN...HOWEVER SOME LIGHT SOUTHWEST FLOW
CONTINUES TO BE SHOW AT THE STEERING LEVELS...SO COASTAL COUNTIES
SHOULD GET A LITTLE MORE COVERAGE THAN TODAY...HOPEFULLY THE
PARCHED SECTIONS ALONG AND EAST OF I-95 CAN GET SOME RAINFALL...BUT
DONT COUNT ON GETTING ANY BEACHSIDE.

TUE NIGHT-WED NIGHT...UPPER LEVEL LOW MOVES ACROSS THE SOUTHERN PART
OF FLORIDA...INTO THE EASTERN GULF...THEN BACK ACROSS THE CENTRAL
PORTION OF THE STATE AND INTO THE ATLANTIC. AS THE UPPER LOW LIFTS
NORTHEAST INTO THE ATLANTIC...DEEP LAYER RIDGE RE ESTABLISHES ITSELF
OVER THE AREA. RESULTANT SOUTH TO SOUTHEAST FLOW WILL DRAW CARIBBEAN
MOISTURE NORTHWARD OVER THE STATE AND WITH PRECIPITABLE WATER VALUES
APPROACHING 2 INCHES...MAV 30 TO 40 POP LOOKS REASONABLE IN AN
ATMOSPHERE LACKING MUCH MID AND UPPER LEVEL SUPPORT.

PREVIOUS EXTENDED...
FRI-SAT...SFC HIGH PRES WILL PUSH OFF THE MID ALTC WITH A RETURN TO
DRY MID LVL NE FLOW AND SE LOW LVL FLOW AROUND THE ATLC RIDGE. THIS
REGIME WOULD SPELL LOWEST POPS FOR THE TREASURE COAST...AND SLIGHTLY
HIGHER COVERAGE OVER THE INTERIOR EACH AFTERNOON...STUCK CLOSE TO 30
PCT POP COVERAGE...BELOW CLIMO FOR MID JUNE.

SUN-MON...00Z GFS SHOWS A MID LVL S/W TROUGH WILL AFFECT N FL TWD
THE END OF THE WEEKEND AS THE MID LVL RIDGE ACROSS THE WRN GULF
BREAKS DOWN. THIS SHOULD SPELL POPS RETURNING CLOSER TO CLIMO LVLS
AND WILL GO WITH 40 PCT FOR SUNDAY AND MONDAY AS MOISTURE INCREASES
AND STEERING FLOW WILL FAVOR STORMS MOVING BACK TWD THE EAST COAST
LATE IN THE WKND.

&&

.AVIATION...MAIN PUSH OF CONVECTION ALONG THE EAST COAST SEA
BREEZE WILL BE MOVING ACROSS THE I-4 CORRIDOR SHORTLY. THERE WILL
BE A SLIGHT CHANCE OF SHOWERS OR STORMS LINGERING BEHIND THIS BUT
WITH MUCH LESS COVERAGE. COASTAL SITES SHOULD NOT BE AFFECTED BY
THIS DAYTIME CONVECTION...BUT WITH THE PROXIMITY OF THE UPPER LOW
...SOME SHOWERS COULD DEVELOP THROUGH THE EVENING AND OVERNIGHT
ACROSS THE SOUTH. TUE LOOKS LIKE MOIST AND UNSTABLE CONDITIONS
WILL CONTINUE SO EXPECT CONVECTION TO GET GOING ACROSS THE AREA IN
THE LATE MORNING AND INCREASE QUICKLY IN THE EARLY TO MID
AFTERNOON.

&&

.MARINE...THROUGH TUE THE GRADIENT WINDS WILL BE 10 KNOTS OR LESS
AND SEAS LESS THAN 3 FEET. EXPECT THAT WITH THE UPPER LOW
MEANDERING INTO CENTRAL FLORIDA THAT THERE WILL BE MORE CONVECTION
DEVELOPING OVERNIGHT AND THROUGH TUE.

TUE NIGHT-SAT...LIGHT EAST TO SOUTHEAST WINDS DUE TO PROXIMITY OF
HIGH PRESSURE RIDGE IN THE AREA. WINDS FORECAST TO TURN MORE SOUTH
TO SOUTHWEST SATURDAY AS RIDGE AXIS IS PUSHED TO THE SOUTH BY A
FRONT MOVING OVER THE LOWER MISSISSIPPI RIVER VALLEY...MISSISSIPPI
AND ALABAMA LATE FRIDAY AND SATURDAY. SEAS 4 FEET OR LESS.

&&

.FIRE WEATHER...INCREASE IN LIGHTNING STORM COVERAGE THROUGH THIS
WEEK WITH LESSER MIN RH CONCERNS THROUGH DEEPER MOISTURE RETURN.
THOUGH 1-2 HRS OF MIN RHS BETWEEN 40-45% POSSIBLE ACROSS LAKE &
WESTERN ORANGE COUNTIES. MAIN CONCERN WILL BE GUSTY OUTFLOW WINDS
FROM STORMS AND LIGHTNING STRIKES WHICH COULD POSE PROBLEMS FOR
CONTROL OF EXISTING OR NEW WILDFIRES.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  72  87  71  88 /  20  50  30  30
MCO  73  90  73  90 /  20  50  30  40
MLB  72  87  71  87 /  20  50  30  30
VRB  71  88  71  88 /  30  50  30  30

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.
&&

SHORT TERM/AVIATION...LASCODY
LONG TERM....WIMMER
Hazardous weather outlook, Jun 9, 11:19 AM EDT, 4 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MELBOURNE FL
1119 AM EDT MON JUN 9 2008

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-092200-
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA-
SOUTHERN LAKE-NORTHERN BREVARD-
1119 AM EDT MON JUN 9 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

...THUNDERSTORM IMPACT...
A CONTINUED INCREASE IN MOISTURE WILL ALLOW FOR AN INCREASED
COVERAGE OF LIGHTING STORMS ALONG THE INLAND MOVING SEA BREEZE. THE
GREATEST CHANCE WILL BE OVER INTERIOR SECTIONS FROM AROUND LAKE
GEORGE TO LAKE APOPKA AND LAKE OKEECHOBEE. AN UPPER LEVEL LOW ACROSS
SOUTH FLORIDA SHOULD CAUSE A FEW OF THE STORMS TO BECOME STRONG AND
PRODUCE FREQUENT LIGHTNING STRIKES...GUSTY WINDS AND SMALL HAIL.

...FLOOD IMPACT...
THE NATURE OF STORM MOVEMENT AND INTENSITY OF A FEW STORMS THIS
AFTERNOON COULD CREATE THE POTENTIAL FOR ISOLATED RAINFALL TOTALS
OF 2 TO 3 INCHES...ESPECIALLY ACROSS THE INTERIOR. THE HEAVY RAIN
WILL CAUSE PONDING OF WATER ON ROADWAYS AND OTHER POORLY DRAINED
AREAS.

...FIRE WEATHER IMPACT...
THOUGH THERE ARE NO LOW RELATIVE HUMIDITY CONCERNS...ISOLATED
STORMS WITH FREQUENT LIGHTNING AND GUSTY WINDS COULD PRODUCE CONTROL
PROBLEMS FOR NEW OR EXISTING WILDFIRES.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
INCREASING MOISTURE WILL LEAD TO HIGHER PROSPECTS FOR LIGHTNING
STORMS THROUGH THE END OF THE WEEK.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE REQUESTED TO MONITOR CONDITIONS THIS AFTERNOON AND SELF
ACTIVATE IF NECESSARY.

LASCODY

In the hours before

Special weather statement, Jun 9, 2:27 PM EDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
227 PM EDT MON JUN 9 2008

FLZ045-091915-
ORANGE-
227 PM EDT MON JUN 9 2008

...STRONG THUNDERSTORMS AFFECTING SOUTH CENTRAL ORANGE COUNTY...

AT 225 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG STORM JUST EAST OF ORLANDO INTERNATIONAL AIRPORT...MOVING
WEST AT 6 MPH.

LOCATIONS IN THE PATH OF THIS STRONG STORM INCLUDE BELLE ISLE AND
PINE CASTLE.

THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.

RL
Local storm report, Jun 9, 2:57 PM EDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
257 PM EDT MON JUN 09 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0242 PM     TSTM WND GST     ORLANDO INTERNATIONAL A 28.43N 81.32W
06/09/2008  E60 MPH          ORANGE             FL   OFFICIAL NWS OBS

            52 KNOTS FROM 50 DEGREES.

&&

MRT
Special weather statement, Jun 9, 3:28 PM EDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
328 PM EDT MON JUN 9 2008

FLZ044-045-144-092030-
NORTHERN LAKE COUNTY-ORANGE-SOUTHERN LAKE COUNTY-
328 PM EDT MON JUN 9 2008

...STRONG THUNDERSTORMS DEVELOPING IN LAKE COUNTY AND NORTH ORANGE
COUNTY...

AT 328 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG STORMS BETWEEN PINE HILLS AND ZELLWOOD NORTHWARD TOWARD
PAISLEY...MOVING WEST AT 20 MPH.

THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 55 MPH. HOWEVER...WARNINGS MAY SOON BE NEEDED IF THEY
CONTINUE TO INTENSIFY.

STRONG TO SEVERE WINDS CAN CAUSE UNSECURED OBJECTS TO BLOW
AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL WILL
TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE STORM
PASSES.

A BRIEF PERIOD OF SMALL HAIL...PEA TO DIME SIZE...WILL ALSO BE
POSSIBLE IN LOCALIZED AREAS.

DWS
Special weather statement, Jun 9, 3:35 PM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
335 PM EDT MON JUN 9 2008

FLZ046-092015-
SEMINOLE-
335 PM EDT MON JUN 9 2008

...STRONG THUNDERSTORMS APPROACHING SEMINOLE COUNTY FROM THE SOUTH...

AT 331 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG STORMS OVER NORTHERN ORANGE COUNTY...MOVING NORTH TO
NORTHWEST AT 15 MPH.

THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 40 TO 45 MPH...WHICH MAY CAUSE UNSECURED OBJECTS TO
BLOW AROUND. HEAVY RAINFALL WILL TEMPORARILY REDUCE VISIBILITY. SEEK
SHELTER INDOORS UNTIL THE STORM PASSES.

A BRIEF PERIOD OF SMALL HAIL...PEA TO DIME SIZE...WILL ALSO BE
POSSIBLE IN LOCALIZED AREAS.

TORRENTIAL RAINFALL CAN BE EXPECTED...CAUSING TEMPORARY PONDING ON
SOME ROADS AND MINOR FLOODING OF POOR DRAINAGE AREAS. MOTORISTS
SHOULD SLOW DOWN IN HEAVY RAINFALL TO REDUCE THE RISK OF HYDROPLANING
AND LEAVE SAFE DISTANCE BETWEEN OTHER VEHICLES.

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 9, 2:51 PM EDTSevere Thunderstorm WarningMLBOrange, Osceola54 min

Nearby

Severe Thunderstorm Warnings in Florida, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.